# SDR SWIA20240113214

- Difficulty date: December 14, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N208SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000644
- Aircraft time: 19,557 hours, 11,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER AFT WET AREA RH SHEAR PANEL ON IB SIDE     (C-CHECK RO 12/31/2024 - FILED CLOSED)    PERFORMED CUTOUT SPLICE REPAIR OF FRAME 87 FLOOR CROSSBEAM BELOW RH SHEAR PANEL, REF ETD2024-170-033315. NO CHANGE TO WEIGHT AND BALANCE REQUIRED DUE TO REPAIR PARTS WEIGHING LESS THAN 2.5 LBS. SEE CONTINUATION CARD FOR WORK DETAILS.
